# SDR AALA202510217268

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 67,410 hours, 28,073 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 2 ENGINE HYDRAULIC LOW PRESSURE ILLUMINATED IN FLIGHT. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. FOUND NUMBER 2 EDP PRESSURE LINE DAMAGED AND DISCONNECTED. REMOVED AND REPLACED NUMBER 2 ENGINE HYDRAULIC DRIVEN PUMP PRESSURE LINE. PER AMM 29-11-11. ALL OPERATIONAL AND LEAK CHECK SUCCESSFUL.
